| Model Number |
301-000-000 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Codes |
Foreign Body In Patient (2687); Unspecified Tissue Injury (4559)
| Date of Event |
03/16/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Correction: e4 additional information: g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient was successfully intubated and when the crew went to apply the tube tamer, it was noticed that the size 3 blade had come off the handle and was still in the patient's throat.The crew removed the blade and then applied the tube tamer.A couple of different blades was tested to the handle, and it looks like the size 3 blade would not latch onto the handle correctly.The other size blades latch onto the handle fine.The patient was alive but an identified injury was reported.
Additional Manufacturer Narrative
Correction: g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative